MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL PROTAPER ULTIMATE SLIDER 25MM X6; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL PROTAPER ULTIMATE SLIDER 25MM X6; FILE, PULP CANAL, ENDODONTIC
Catalog Number BSTPULR6250SL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that protaper ultimate slider 31mm x3 file broke during use.The broken part remains in the root canal, doctor incorporated into fill.No injury.
 
Additional Manufacturer Narrative
Summary: involved product broken during use was not returned and cannot be analyzed.Nothing unusual to report was found during dhr review (batch #1781342).For information, the second batch #1784348 provided has no corresponding with the catalog # involved in this complaint (corresponding with bspulr3250sl - protaper ultimate slider 25mm x3).The four unused protaper ultimate slider file 25mm batch #1781342 returned were evaluated and were found in compliance with specifications.Root causes are not identified.We will track this kind of event and monitor the trend.Correcting udi # from d716pulrsl311 to d716pulrsl251.This is a follow up report for this corrected information.Device received for this event is being corrected from protaper ultimate slider 31mm x3 catalog # bstpulr3310sl to protaper ultimate slider 25mm x6 catalog # bstpulr6250sl.This is a follow up report for this corrected information.

Brand Name
PROTAPER ULTIMATE SLIDER 25MM X6
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key18855747
Report Number8031010-2024-00016
Device Sequence Number14279419
Product Code EKS
UDI-Device IdentifierD716PULRSL251
UDI-PublicD716PULRSL251
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberBSTPULR6250SL
Device Lot Number1784348 OR 1781342
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/23/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown